Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    59
  • views
    8435


4 Comments


Hi Bluberrie! I am only on my fifth week of Accutane so I can't give you much advice about long-term side effects, but I will say that my mom took Accutane twice and my sister once, and neither experienced any long term side effects and highly recommended it to me. Like anything else in life, you have to weigh the pros and cons and realize that if acne is affecting your self-esteem a lot and causing you to feel depressed, it might be worth it to give Accutane another shot. Do you remember what dose you were on? Perhaps if you started at a low dose and took every precaution with your skin while on Accutane (gentle products, a great moisturizer, healthy diet, no alcohol, sunscreen, etc), the side effects would be less of an issue.I also hesitated for a very long time before deciding to try Accutane, but ultimately I realized that my acne was ruining the quality of my life, and the risks were worth it.If you don't mind sharing the following from your last course, I might be able to give you suggestions: your height/ weight/ Accutane dosage/ diet/ alcohol consumption/ products you used.

Share this comment


Link to comment
Hi Bluberrie! I am only on my fifth week of Accutane so I can't give you much advice about long-term side effects, but I will say that my mom took Accutane twice and my sister once, and neither experienced any long term side effects and highly recommended it to me. Like anything else in life, you have to weigh the pros and cons and realize that if acne is affecting your self-esteem a lot and causing you to feel depressed, it might be worth it to give Accutane another shot. Do you remember what dose you were on? Perhaps if you started at a low dose and took every precaution with your skin while on Accutane (gentle products, a great moisturizer, healthy diet, no alcohol, sunscreen, etc), the side effects would be less of an issue.I also hesitated for a very long time before deciding to try Accutane, but ultimately I realized that my acne was ruining the quality of my life, and the risks were worth it.If you don't mind sharing the following from your last course, I might be able to give you suggestions: your height/ weight/ Accutane dosage/ diet/ alcohol consumption/ products you used.
Hi! :)Very wise words. It does affect my quality of life big time. My self-esteem is down to zero, I don't recognize myself at all anymore. I was on 10 mg the first day, 20 mg next 2 days, up to 30 mg for 3 days and then finally 40 mg/day. I started noticing side effects probably when i got up to 30 mg or so. Or that's when the side effects became unbearable. I've had 2 years of thinking now since I last took accutane, so i feel it's time to make up my mind.. I'm very hesitant as well. What side effects have you experienced during these weeks?Im 175 cm (not sure about foot), 56 kg, was on 40 mg earlier.. I tried heaps of products, right now I'm trying MD formulations and mary kay. Don't drink much and non smoker.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×